# SDR SWIA200921081

- Difficulty date: February 25, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,027 hours, 29,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 20885
- Part serial: 236
- Condition: Failed
- Location: Rt Mlg Uplock
- Part time: 17,449 hours, 24,328 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5758 - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  REPLACED UPLOCK ACTUATOR, P/N 20885  S/N OFF: 236.
